On a decomposition of continuity

Maximilian Ganster, F. Gressl, I. Reilly

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationGeneral topology and applications
Place of PublicationNew York [u.a.]
PublisherDekker
Pages67-72
Volume134
Edition1
ISBN (Print)0-8247-8552-5
Publication statusPublished - 1991

Publication series

NameLecture notes in pure and applied mathematics
PublisherDekker

Cite this

Ganster, M., Gressl, F., & Reilly, I. (1991). On a decomposition of continuity. In General topology and applications (1 ed., Vol. 134, pp. 67-72). (Lecture notes in pure and applied mathematics). New York [u.a.]: Dekker.